Depo And Getting PG

1 Replies
Erin C. - August 3

After my 2nd son was born in '02 i went on the depo shot. about a year or so ago i got off it so i can TTC. I got my AF about 6 months ago. It came twice a month. on the 1st and then the 12th. the 12th being my normal date for AF. well, my last AF was june 12th. since then, on the 1st and 12th of july, i had only some spotting, which was brown and pink and didnt even last but an hour or so. Then on the 28th i got some bleeding, but it was pinkish and brown, a little red, but not heavy like my AF's. And instead of the 7 days it usually last, it was only 3 days. and it was very light. but i had the cramping like i was getting my AF. Could it have been my AF? I have taken tests but they are all NEG. Could have being on the Depo messed up my hormones and i truly am PG? If anyone out there has any words of wisdom or advice, please share!

 

Erin C - August 3

Let me correct something. i have had my AF for almost a year. =-)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?